# SDR REXA2014022300016

- Difficulty date: February 20, 2014
- Submitted: February 23, 2014
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 20,829 hours, 18,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD CTR VERTICAL STIFFENER HAS CHAFING DAMAGE.  REPAIRED IAW REO 601R-53-61-1523.
